The FDA now suspects fungal contamination is possible in all of the supposedly sterile products made by the New England Compounding Pharmacy (NECC) on or after May 21, 2012. People who got shots of any of these medicines -- particularly those given during eye treatments or heart surgery -- are at risk.
Thanks for your Reply!
0 Replies |Watch This Discussion | Report This| Share this:Tainted Steroid Injections - Updated Oct.15If you have received a spinal steroid injection <i>since May 21, 2012</i> of this year, you should be aware of this news and should discuss with your doctor:<br /><br /><a href="http://www.webmd.com/pain-management/news/20121015/new-warnings-fungal-meningitis-outbreak">New Warnings in Fungal Meningitis Outbreak</a> <br /><br />The FDA now suspects fungal contamination is possible in all of the supposedly sterile products made by the New England Compounding Pharmacy (NECC) on or after May 21, 2012. People who got shots of any of these medicines -- particularly those given during eye treatments or heart surgery -- are at risk.<br /><br />Haylen
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.